English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Integral equations for simple fluids in a general reference functional approach

MPS-Authors
/persons/resource/persons75910

Oettel,  M.
Dept. Theory of Inhomogeneous Condensed Matter, Max Planck Institute for Intelligent Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Oettel, M. (2005). Integral equations for simple fluids in a general reference functional approach. Journal of Physics: Condensed Matter, 17(3), 429-452.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-27D3-2
Abstract
There is no abstract available